# SDR DALA1149143116

- Difficulty date: August 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT DOOR SILL AFT SHAPE SILL CORRODED.  REMOVED CORROSION IAW A319 SRM 51-74-00 & 51-21-11.  DIMENSION OF DAMAGE ARE AS FOLLOWS L=0.175", W=0.750" MAX.  D=0.030".ORIGINAL MTL. THICKNESS IS 0.080 NO ALLOWABLE DATA FOUND ON SRM.  REMOVED RT AFT SHAPE SILL IAW A319 SRM 51-42-11.  LOCATED & DRILLED NEW RT AFT SHAPE SILL IAW A319 SRM 51-44-11.  TREATED AND PRIMED HOLES IAW A319 SRM 51-21-11.  INST NEW RT AFT SHAPE SILL IAW A319 SRM 51-42-11.
